Posted by Flash (22.214.171.124) on January 23, 2001 at 05:18:47:
In Reply to: Diflucan posted by hub on January 22, 2001 at 08:06:31:
A couple of points Hub ;)
1) The diflucan or lamasil may have an immmediate impact on the CH because it will quickly kill of any yeast that has escpaed into the bloodstream. However it takes at least 3 months to kill of the yeast in the intestines that are the root cause of the problem. Therefore anyone taking a short course will only experience a temp remission.
2) The yeast isn't caused so much by what you eat as by what antibiotics you were once prescribed. Certain of these antibiotics survive the journey into your gut where they kill off all the good bacteria, they have no effect on yeast so it takes over.
The bad antibiotics are the ones commoly used to treat acne and VD. So if you are a spotty gigalo...
The worst one is reputedly Oxytetracycline.
Post a Followup